Right now I am not exactly sure what is what and what is going on. I've been feeling incredibly... I don't even know how to describe it. Despondent??? Numb??? And because I feel like this, it makes me feel suicidal. It makes me feel suicidal because I hate feeling nothing. My moods are fairly stable except for these horrid suicidal ideations. I am neither depressed nor manic. I am feeling the status quo, except stability makes me feel miserable because I can't feel anything. Anyway, as an aside and on top of this I have been having quite extreme paranoia. I am prone to paranoid delusions and psychosis when I am having mixed episodes and agitated depressions. However, whilst in the status quo I have been experiencing quite intense paranoia. I've been at work and believed there were cameras in the toilets and in my office spying on me. I've been having dreams that absolutely terrify me and I wake up believing that I can see into the future. I feel like people are hacking my laptop and trying to implant devices into them. As I type this now I am feeling paranoid that maybe my mind is being controlled. Whilst I can rationalise most of the time that it is not real a little late, it does not make it any less distressing or terrifying at the time. I AM still taking my meds, hand on heart I can say that but this is all very troubling to me. My psych told me I could reduce the meds or take them every other day if I started feeling numb and suicidal if my acute phase had passed. But my worry is that I am having these paranoid thoughts and feelings out of an episode. I didn't really feel properly psychotic during my last mixed episode except voices which were manifestations of my racing thoughts, but not what I would call proper psychosis. I don't really know what to do. I CANNOT stop taking my meds even though I can reduce them because I fear the paranoia will worsen and I cannot be in a mixed or psychotic state again. Maybe it's a higher power warning me not to stop taking the meds. Yeah, I believe it's all that fucked up.